# SDR WX0A2013041171556

- Difficulty date: April 9, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N886GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49931
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 708159
- Condition: Overtemp
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

CLIMBING THROUGH 12000FT EXPERIENCED A LOUD BANG AND SHUTTER.  RIGHT ENGINE EGT EXCEEDED 700 AND ROLLED BACK THROTTLE IS BOUND FROM 2" TO IDLE FUEL LEVER IS LOCKED IN ON POSITION.  REMOVED AND REPLACED RT ENGINE IAW TASK CARD R087101.  OPS AND LEAK CHECKS GOOD.  NO BINDING NOTED IN THROTTLE AND FUEL CUTOFF CONTROLS.
